Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2015, 9:55 PM EDT for Berks County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 9:55 PM EDT (01:55 UTC)
- Expired
- Jun 12, 2015, 10:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 159 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WWUS81 KPHI 130155
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT FRI JUN 12 2015
PAZ060-130245-
BERKS-
955 PM EDT FRI JUN 12 2015
...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
WESTERN BERKS COUNTY...
AT 953 PM EDT...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR MARSHALLTON TO NEAR TOWER CITY
TO NEAR SKYLINE VIEW...AND MOVING EAST AT 50 MPH.
THE STORMS WERE WEAKENING SLIGHTLY SINCE 930 PM.
WESTERLY WIND GUSTS UP TO 45 MPH ARE STILL POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
STRAUSSTOWN AROUND 1020 PM EDT.
HAMBURG...WOMELSDORF AND NEWMANSTOWN AROUND 1030 PM EDT.
WERNERSVILLE...ROBESONIA...SHOEMAKERSVILLE AND BERNVILLE AROUND
1035 PM EDT.
SINKING SPRING AROUND 1040 PM EDT.
LEESPORT...FAIRVIEW HGTS AND SPRING RIDGE AROUND 1045 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
CENTERPORT...WHITFIELD...WEST WYOMISSING AND WYOMISSING HILLS.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4067 7590 4057 7590 4031 7600
4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0153Z 263DEG 42KT 4076 7650 4052 7657 4036 7676
$$
DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 9:29 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 12, 9:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT FRI JUN 12 2015 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL MOVE DOWN THE SAINT LAWRENCE VALLEY TONIGHT AND SATURDAY. ITS ASSOCIATED COLD FRONT WILL CROSS OUR AREA SATURDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND IT FOR THE REST OF THE WEEKEND. ANOTHER LOW AND FRONT WILL AFFECT OUR AREA NEXT MONDAY AND TUESDAY. MORE HIGH PRESSURE WILL FOLLOW FOR THE MIDDLE OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE FIRST ROUND OF STORMS HAS DISSIPATED, BUT THE NEXT ROUND (A LINE AHEAD OF THE COLD FRONT), CONTINUES TO MAKE PROGRESS EAST ACROSS CENTRAL PA. THE LATEST HIGH RES MODELS NOW DEPICT THIS LINE WEAKENING, BUT STAYING TOGETHER THROUGH AT LEAST THE DELAWARE VALLEY. THIS MATCHES WITH BOTH CURRENT OBS (TEMPS STILL IN THE 70S AND 80S, WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S. IN ADDITION, THE 00Z SOUNDING FROM KIAD SHOWER STILL CONSIDERABLE INSTABILITY (BOTH FOR SURFACE BASED AND ELEVATED PARCELS). THUS, DESPITE MOVING TOWARDS LATE EVENING, THINK THAT AT LEAST SCATTERED CELLS ALONG THIS LINE WILL MAKE IT TO THE DELAWARE VALLEY (ALBEIT LIKELY WEAKER THAN THEY ARE NOW). THEREFORE, UPDATED POPS TO EXPAND FURTHER EAST THROUGH THE NIGHT. NO OTHER SIGNIFICANT CHANGES. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE COLD FRONT IS EXPECTED TO PUSH SOUTHEASTWARD THROUGH THE REMAINDER OF OUR FORECAST AREA ON SATURDAY MORNING. A SHOT OF LESS HUMID AIR IS ANTICIPATED TO PUSH INTO EASTERN NEW YORK AND NEW ENGLAND AND IT SHOULD WORK ITS WAY INTO MUCH OF EASTERN PENNSYLVANIA AND NEW JERSEY, AS WELL. WE ARE ANTICIPATING A PARTLY SUNNY SKY FOR SATURDAY IN EASTERN PENNSYLVANIA AND NEW JERSEY ALONG WITH LOWERING HUMIDITY LEVELS AND LITTLE CHANCE FOR PRECIPITATION. CONDITIONS ARE FORECAST TO REMAIN A BIT MORE HUMID IN DELAWARE AND IN NORTHEASTERN MARYLAND ON SATURDAY THAN IN AREAS TO THEIR NORTHEAST. AS A RESULT, WE WILL KEEP THE MENTION OF A SLIGHT OR LOW CHANCE OF A SHOWER OR THUNDERSTORM THERE. MAXIMUM TEMPERATURES ON SATURDAY ARE ANTICIPATED TO BE MAINLY IN THE MIDDLE AND UPPER 80S. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... MUCH OF THE HEAT AND HUMIDITY WILL BE MOVING AWAY FROM THE AREA SAT NIGHT AS MORE NORMAL TEMPERATURES AND LOWER HUMIDITY LEVELS WILL BE ARRIVING OVER THE AREA. A COLD FRONT WILL BE EAST OF THE AREA SATURDAY NIGHT...AND HIGH PRESSURE WILL BE RIDGING IN BEHIND IT. WE'LL ONLY SEE A CHC FOR A SHOWER OR TSTMS ACROSS THE DELMARVA AND SRN NJ EARLY SAT EVENING...BEFORE POPS GO BACK TO SUB- SLGT-CHC LEVELS. LOW TEMPERATURES ACROSS THE NORTH WILL DROP INTO THE LOW/MID 60S...WHILE READINGS IN THE MID/UPPER 60S WILL BE ACROSS THE SRN AREAS. THE DRY WEATHER WILL CONTINUE SUNDAY AND MUCH OF SUN NIGHT. PERHAPS A SMALL CHC FOR A SHOWER LATE SUN NIGHT N/W. THE NEXT SYSTEM ARRIVES MONDAY AND REMAIN NEARBY THROUGH TUESDAY WITH THE MODELS SHOWING A WEAK LOW MOVING ACROSS SOUTHERN CANADA AND ITS ATTACHED FRONT APPROACHING FROM THE WEST. WE HAVE USED THE WPC TEMPS/POPS FOR THIS PERIOD. MONDAY WILL HAVE TEMPS A LITTLE ABOVE NORMAL...BUT WELL ABOVE NORMAL TEMPS ARE POSSIBLE FOR TUESDAY WITH READINGS POSSIBLY GETTING NEAR 90 IN THE DEL VALLEY AND THE DELMARVA AREAS. CHCS FOR SHOWERS AND TSTMS WITH THE APPROACHING FRONT AND THE AIRMASS BECOMING UNSTABLE AGAIN. POPS DROP BACK TO DRY LEVELS WED...BUT THEN RETURN BACK TO CHC LEVELS FOR THU AND FRI WITH A STALLED FRONT AND A WEAK AREA OF LOW PRESSURE MOVING ALONG IT. WE HAVE USED WPC POPS...MODIFIED DOWN A LITTLE FOR THIS PERIOD ATTM. TEMPS WILL BE NEAR OR SLIGHTLY ABOVE NORMAL. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THERE IS A SMALL CHANCE ANOTHER ROUND OF SHRA AND TSRA COULD AFFECT KABE, KRDG, KPHL, KPNE, KTTN, AND KILG BY 06Z. HOWEVER, THIS LINE IS EXPECTED TO WEAKEN AS IT MOVES CLOSER, SO WILL WAIT UNTIL IT MOVES CLOSER BEFORE DECIDING IF A TEMPO GROUP WILL BE NEEDED IN THOSE TAFS. WITH TSRA, IFR CONDITIONS AND STRONG AND VRB WIND WILL BE POSSIBLE. OTHERWISE, MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. THE ONLY OTHER EXCEPTION MAY BE SOME SPOTTY MVFR VISIBILITY RESTRICTIONS AROUND DAYBREAK ON SATURDAY (PRIMARILY FOR THE LOCATIONS THAT HAD RAIN TODAY: KABE AND KRDG). OUTSIDE OF STORMS, WIND SPEEDS SHOULD BE AROUND OR LESS THAN 10 KNOTS FOR TONIGHT AND THE WIND MAY VEER TOWARD THE WEST AFTER MIDNIGHT. A COLD FRONT FROM THE NORTHWEST IS ANTICIPATED TO PASS THROUGH OUR REGION BETWEEN ABOUT 1100Z AND 1300Z. THE WIND DIRECTION IS EXPECTED TO SHIFT TO THE NORTHWEST FOR SATURDAY. NO PRECIPITATION IS ANTICIPATED WITH OR AFTER THE FRONTAL PASSAGE. OUTLOOK... SAT NIGHT THRU SUN NIGHT...MOSTLY VFR. MON THRU WED...MOSTLY VFR BUT LOWER CONDS POSSIBLE IN SCT SHOWERS/TSTMS. && .MARINE... A SOUTHERLY WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED FOR TONIGHT. THE WIND MAY VEER TOWARD THE SOUTHWEST LATE TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE WIND IS EXPECTED TO SHIFT TO THE NORTHWEST ON SATURDAY MORNING BEFORE BECOMING VARIABLE AROUND 10 KNOTS ON SATURDAY AFTERNOON. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BE 2 TO 4 FEET. WAVES ARE EXPECTED TO BE AROUND 2 FEET OR LESS ON DELAWARE BAY. OUTLOOK... SUB-SCA CONDITIONS THRU THE PERIOD. SCT TSTMS WITH LOCALIZED HIGHER WINDS AND SEAS MON THRU TUE. && .RIP CURRENTS... THE RIP CURRENT RISK FOR SATURDAY APPEARS TO BE LOW. HOWEVER, WITH AN UNDERLYING 12 SEC SWELL, WILL HAVE TO CHECK WITH OBSERVERS IN THE MORNING, AS THIS COULD RAISE THE RIP CURRENT RISK. FOR ULTIMATE SAFETY...ALL SWIMMERS SHOULD SWIM THE PRESENCE OF LIFEGUARDS. SWIMMING AFTER HOURS OR NEAR JETTIES/GROINS IS UNSAFE, ESPECIALLY FOR THE INEXPERIENCED WEAKER SWIMMERS. IF RIP CURRENT TROUBLE DEVELOPS...STAYING CALM AND FLOATING IT OUT IS THE BEST YOU CAN DO AND THEN RETURN TO SHORE ONCE THE SEAWARD DRIFT HAS STOPPED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...JOHNSON SHORT TERM...IOVINO LONG TERM...O'HARA AVIATION...IOVINO/JOHNSON/O'HARA MARINE...IOVINO/O'HARA RIP CURRENTS...JOHNSON
Hazardous weather outlook, Jun 12, 9:13 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 913 PM EDT FRI JUN 12 2015 NJZ001-007-008-PAZ054-055-060>062-140115- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 913 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS. THE MAIN HAZARDS WILL BE STRONG WIND GUSTS TO 50 MPH, BRIEF HEAVY RAIN, AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-140115- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 913 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-140115- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 913 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 913 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 6:54 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 WNW ALTONAH 40.66N 75.37W
06/12/2015 NORTHAMPTON PA 911 CALL CENTER
12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
BLOWN DOWN. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER PHI1500274
STAFFLocal storm report, Jun 12, 7:34 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG SPRING TWP 40.30N 76.03W
06/12/2015 BERKS PA BROADCAST MEDIA
LARGE TREE UPROOTED IN THE AREA OF AVON AND
SHAKESPEARE. TIME ESTIMATED FROM RADAR
0522 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/12/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES DOWN AND POWER OUTAGES
0523 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/12/2015 M56 MPH LEHIGH PA ASOS
0530 PM TSTM WND DMG 1 WNW ALTONAH 40.66N 75.37W
06/12/2015 NORTHAMPTON PA 911 CALL CENTER
12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
BLOWN DOWN. ONE BUSINESS IN THE AREA HAD LOST ITS ROOF.
TIME ESTIMATED FROM RADAR
0733 PM HAIL FORKS TWP 40.73N 75.22W
06/12/2015 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1500271 PHI1500273 PHI1500272 PHI1500274 PHI1500275
STAFFLocal storm report, Jun 12, 8:23 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG FRELINGHUYSEN TWP 40.97N 74.88W
06/12/2015 WARREN NJ 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER PHI1500276
JJMLocal storm report, Jun 12, 9:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG SPRING TWP 40.30N 76.03W
06/12/2015 BERKS PA BROADCAST MEDIA
LARGE TREE UPROOTED IN THE AREA OF AVON AND
SHAKESPEARE. TIME ESTIMATED FROM RADAR
0522 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/12/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES DOWN AND POWER OUTAGES
0523 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/12/2015 M56 MPH LEHIGH PA ASOS
0530 PM TSTM WND DMG 1 WNW ALTONAH 40.66N 75.37W
06/12/2015 NORTHAMPTON PA 911 CALL CENTER
12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
BLOWN DOWN. ONE BUSINESS IN THE AREA HAD LOST ITS ROOF.
TIME ESTIMATED FROM RADAR
0621 PM TSTM WND DMG FRELINGHUYSEN TWP 40.97N 74.88W
06/12/2015 WARREN NJ 911 CALL CENTER
TREES DOWN.
0635 PM TSTM WND DMG FREDON 41.04N 74.81W
06/12/2015 SUSSEX NJ 911 CALL CENTER
REPORTS OF MULTIPLE TREES DOWN
0635 PM TSTM WND DMG GREEN TWP 40.98N 74.80W
06/12/2015 SUSSEX NJ 911 CALL CENTER
REPORT OF MULTIPLE TREES DOWN
0733 PM HAIL FORKS TWP 40.73N 75.22W
06/12/2015 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1500271 PHI1500273 PHI1500272 PHI1500274 PHI1500276
PHI1500277 PHI1500278 PHI1500275
STAFFSpecial weather statement, Jun 12, 9:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT FRI JUN 12 2015
PAZ060-130230-
BERKS-
939 PM EDT FRI JUN 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERKS
COUNTY...
AT 938 PM EDT...A LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR REBUCK TO NEAR MARYSVILLE TO
NEAR SCHLUSSER...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
NEWMANSTOWN AROUND 1030 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PORT CLINTON.
LAT...LON 4052 7634 4052 7625 4058 7603 4064 7599
4063 7599 4059 7602 4055 7603 4031 7614
4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0138Z 281DEG 33KT 4073 7678 4038 7694 4026 7722
DRAGSpecial weather statement, Jun 12, 9:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT FRI JUN 12 2015
PAZ060-130245-
BERKS-
955 PM EDT FRI JUN 12 2015
...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
WESTERN BERKS COUNTY...
AT 953 PM EDT...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR MARSHALLTON TO NEAR TOWER CITY
TO NEAR SKYLINE VIEW...AND MOVING EAST AT 50 MPH.
THE STORMS WERE WEAKENING SLIGHTLY SINCE 930 PM.
WESTERLY WIND GUSTS UP TO 45 MPH ARE STILL POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
STRAUSSTOWN AROUND 1020 PM EDT.
HAMBURG...WOMELSDORF AND NEWMANSTOWN AROUND 1030 PM EDT.
WERNERSVILLE...ROBESONIA...SHOEMAKERSVILLE AND BERNVILLE AROUND
1035 PM EDT.
SINKING SPRING AROUND 1040 PM EDT.
LEESPORT...FAIRVIEW HGTS AND SPRING RIDGE AROUND 1045 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
CENTERPORT...WHITFIELD...WEST WYOMISSING AND WYOMISSING HILLS.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4067 7590 4057 7590 4031 7600
4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0153Z 263DEG 42KT 4076 7650 4052 7657 4036 7676
DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:39 PM EDT | Special Weather Statement | PHI | Lebanon | 51 min |
| Jun 13, 6:40 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 35 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.